# SDR FOTR20006NR1850

- Difficulty date: February 4, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 57,864 hours, 41,947 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Part number: 6521634
- Condition: Punctured
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD AFT FLAP LOWER SURFACE IS PUNCTURED NEAR INBD END.  REPAIRED ON FASI W/O NR 20006, NR 01850.  INSTALLED HOT BONDED REPAIR TO RIGHT INBD AFT FLAP LOWER SURFACE AT WBL 75 IAW B727 SRM 51-40-20 PARA 20, REV 102.  MATERIAL USED: 2024-T3, 0.012 THICK, 3 DIAMETER.
